# SDR QXEA0100791

- Difficulty date: May 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 33,878 hours, 40,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emerg Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY AND EVACUATION LIGHTS ILLUMINATED IN THE ARM POSITION.  REMOVED AND REPLACED EMERGENCY LIGHTING CONTROL PANEL RELAY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
